# SDR ASAA2019061129659

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,541 hours, 6,419 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 14115186
- Condition: Damaged
- Location: Aft
- Part time: 19,541 hours, 6,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTFLOW VALVE ANTISKATING FOIL MISSING. GROUNDED - YES. REPLACED OUTFLOW VALVE PER B737-900 AMM 21-31-03. OPS CK GOOD.
